# SDR DALA2019111216607

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,809 hours, 23,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 3L DOOR WILL NOT DISARM. CORRECTIVE ACTION: INSPECTED GIRT BAR AT DOOR, NO DAMAGE NOTED. 3L ARMS AND DISARMS NORMAL. (5977762)
